2019
Том 71
№ 7

All Issues

Asymptotic behavior of solutions of Cauchy relaxed problem for a differential equation with unbounded operator in a Banach space

Roginskii G. K.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 41 (1989), no. 6, pp 654-659.

Citation Example: Roginskii G. K. Asymptotic behavior of solutions of Cauchy relaxed problem for a differential equation with unbounded operator in a Banach space  // Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 762-769.

Full text